Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Is it because of having arip mt 15 mg I am getting my periods late and irregular ?

I am 25 years old married woman my LMP is 16/7/2011 and dates for last three periods are 8thmay,14thjune,and 16th july and till now i do not got my periods also i am feeling a little bit of stomach pain and i feel pain when i touch my breasts why my periods are not coming and if they come why they are so late and irregular from 1-2 days i got to tears fast also i am taking arip mt 15 mg does because of this medicine i am getting my periods late and irregular
Asked On : Mon, 22 Aug 2011
Answers:  2 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Arip can cause hormonal changes which can delay periods. The cycles can be irregular bleeding, sometimes heavy, sometimes absent for many days. This is the side effect. But better to get a thorough checkup from Gynaecologist to rule out PCOD, and other causes like functional ovarian cysts etc.
Answered: Mon, 22 Aug 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello richi;
welcome to HealthcareMagic
The delay or irregular periods can be due to hormonal imbalance;PCOD;mental stress and can be missed in case of pregnancy.The dates you have put up show a normal delay in the previous cycle but since you have breast pain ;and missed periods both are symptoms of pregnancy so please get your urine tested for pregnancy and then you can consult a Gynaec for treatment like if you are pregnant then for further management and if you are not pregnant then she may prescribe you medicine for regulating your menses.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor